消息
×
loading..
×
验证码:
换一张
忘记密码?
记住我
×
统一认证登录
登录
中文版
|
English
上海科技大学知识管理系统
ShanghaiTech University Knowledge Management System
统一认证登录
登录
注册
ALL
ORCID
题名
作者
发表日期
关键词
文献类型
DOI
出处
存缴日期
收录类别
出版者
学习讨论厅
图片搜索
粘贴图片网址
首页
研究单元&专题
作者
文献类型
学科分类
知识图谱
知识整合
学习讨论厅
在结果中检索
研究单元&专题
信息科学与技术学院 [3]
作者
Boris Hous... [3]
Eduardo Ma... [2]
高煦庭 [1]
郭宇璇 [1]
文献类型
期刊论文 [2]
会议论文 [1]
发表日期
2024 [1]
2023 [1]
2022 [1]
出处
IEEE CONTR... [2]
PROCEEDING... [1]
语种
英语 [3]
资助项目
资助机构
收录类别
EI [3]
CPCI-S [1]
SCOPUS [1]
×
知识图谱
KMS
反馈留言
浏览/检索结果:
共3条,第1-3条
帮助
已选(
0
)
清除
条数/页:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
排序方式:
请选择
提交时间升序
提交时间降序
题名升序
题名降序
WOS被引频次升序
WOS被引频次降序
期刊影响因子升序
期刊影响因子降序
作者升序
作者降序
发表日期升序
发表日期降序
Configuration-Constrained Tube MPC for Tracking
期刊论文
IEEE CONTROL SYSTEMS LETTERS, 2024, 卷号: PP, 期号: 99, 页码: 1-1
作者:
Filippo Badalamenti
;
Sampath Kumar Mulagaleti
;
Alberto Bemporad
;
Boris Houska
;
Mario Eduardo Villanueva
Adobe PDF(464Kb)
|
收藏
|
浏览/下载:458/0
|
提交时间:2024/06/11
Asymptotic stability
Constrained optimization
Controllers
Linear systems
Predictive control systems
Robust control
Constrained controls
Linear parameter varying systems
Model-predictive control
Optimal controls
Optimisations
Predictive control
Predictive control for linear system
Symbol
Uncertainty
Multi-Symmetric Lyapunov Equations
期刊论文
IEEE CONTROL SYSTEMS LETTERS, 2023, 卷号: 7, 页码: 1-1
作者:
Xvting Gao
;
Mario E. Villanueva
;
Boris Houska
Adobe PDF(429Kb)
|
收藏
|
浏览/下载:439/8
|
提交时间:2022/07/25
Digital control systems
Discrete time control systems
Lyapunov functions
Optimal control systems
Probability distributions
Stochastic control systems
Stochastic systems
Tensors
Discrete
time systems
Lyapunov equation
Moment-based computing
Optimal controls
Probability: distributions
Recursions
Stochastic optimal control
Symbol
Symmetrics
Uncertainty
A Tutorial on Pontryagin-Koopman Operators for Infinite Horizon Optimal Control
会议论文
PROCEEDINGS OF THE IEEE CONFERENCE ON DECISION AND CONTROL, Cancun, Mexico, December 6, 2022 - December 9, 2022
作者:
Guo, Yuxuan
;
Houska, Boris
;
Villanueva, Mario E.
Adobe PDF(1185Kb)
|
收藏
|
浏览/下载:232/0
|
提交时间:2023/03/10
Structural optimization
Dimensional spaces
Infinite dimensional
Infinite horizons
Mode analysis
Optimal control problem
Optimal controls
Optimal trajectories
Optimality conditions
Stable manifold
Symplectic
首页
上一页
1
下一页
末页